# SDR YENA2022111601126

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 55,223 hours, 19,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Part serial: A9723RP
- Condition: Unwanted Deploy
- Location: R1 Door
- Part time: 67,816 hours, 23,048 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT # 405, EWR-FLL. R1 DOOR SLIDE DEPLOYED; REMOVED & REPLACED R1 DOOR SLIDE PER AMM 25-62-44-400-803-A.  CHECKS NORMAL.
